Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from TB, taking medications. Having muscular, joint pains, fever. How to reduce pain?

hi i m 33 year old lady weight 50 kg nd height 5.2inch sufeering from TB. nd taking medicin combutol1200mg pzide 1500mg rcinex 600mg pyri 10 since 21st nov 2012 .since 20 days i m suferring from severe muscular nd joint pain along with mild SGOT , SGPT ND uric acid now normal.from 21first of feb i m taking only rcinex nd pyri 10.please advise me about muscular nd joint pain.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Based on the information you are suffering from TB and you are taking medicines for treating it.

The TB medication are known to cause issues with high lever enzyme as well as they are known to be causing muscle pain and joint pain issues.

The treatment is to take over the counter pain medication since you can't stop taking medication, more over please make sure you report this issues to your primary care physician so that if in need they may change medication.

Thanks. Hope it helps,
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor